Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/26867
Title: Modular representations of classical groups with small weight multiplicities
Authors: Baranov, AA
Osinovskaya, AA
Suprunenko, ID
First Published: Aug-2009
Citation: JOURNAL OF MATHEMATICAL SCIENCES, 2009, 161 (1), pp. 163-175
DOI Link: 10.1007/s10958-009-9542-8
ISSN: 1072-3374
eISSN: 1573-8795
Links: http://hdl.handle.net/2381/26867
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.